On partial solutions to conjectures for radius problems involving lemniscate of Bernoulli
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Given a function $f$ analytic in open disk centred at origin of radius unity and satisfying the condition $|f(z)/g(z)-1|<1$ for a analytic function $g$ with certain prescribed conditions in the unit disk, radii constants $R$ are determined for the values of $Rzf'(R z)/f(R z)$ to lie inside the domain enclosed by the curve $|w^2-1|=1$ (lemniscate of Bernoulli). This, in turn, provides a partial solution to the conjectures and problems for determination of sharp bounds $R$ for such functions $f$.
Abstract
Given a function $f$ analytic in open disk centred at origin of radius unity and satisfying the condition $|f(z)/g(z)-1|<1$ for a analytic function $g$ with certain prescribed conditions in the unit disk, radii constants $R$ are determined for the values of $Rzf'(R z)/f(R z)$ to lie inside the domain enclosed by the curve $|w^2-1|=1$ (lemniscate of Bernoulli). This, in turn, provides a partial solution to the conjectures and problems for determination of sharp bounds $R$ for such functions $f$.
참고문헌 (35)
- A. S. Ahmad El-Faqeer, "Radius of starlikeness of functions defined by ratios of analytic functions", Appl. Math. E-Notes, 22, pp.516~528 (2022)
- M. Arif, "On fourth Hankel determinant for functions associated with Bernoulli’s lemniscate", Hacet. J. Math. Stat, 49(5), pp.1777~1787 (2020)
- R. M. Ali, "Differential subordination for functions associated with the lemniscate of Bernoulli", Taiwanese Journal of Mathematics, 16(3), pp.1017~1026 (2012)
- R. M. Ali, "Radii of starlikeness associated with the lemniscate of Bernoulli and the left-half plane", Appl. Math. Comput, 218(11), pp.6557~6565 (2012)
- R. M. Ali, "On the radius constants for classes of analytic functions", Bull. Malays. Math. Sci. Soc, 36(1), pp.23~38 (2013)
- Kush Arora, "Starlike functions associated with a petal shaped domain", 대한수학회보, 59(4), pp.993~1010 (2022), 대한수학회[DOI]
- W. M. Causey, "Radii of starlikeness of certain classes of analytic functions", J. Math. Anal. Appl, 31, pp.579~586 (1970)
- M. P. Chen, "The radius of starlikeness of certain analytic functions", Bull. Inst. Math. Acad. Sinica, 1(2), pp.181~190 (1973)
- N. E. Cho, "Radius problems for starlike functions associated with the sine function", Bull. Iranian Math. Soc, 45(1), pp.213~232 (2019)
- S. Gandhi, "Radius estimates for three leaf function and convex combination of starlike functions, in Mathematical analysis. I. Approximation theory", Springer Proc. Math. Stat, 306, pp.173~184
- S. Gandhi, "Starlike functions associated with a lune", Asian-Eur. J. Math, 10(4), pp.1750064~ (2017)
- Prachi Gupta, "Inclusion relations and radius problems for a subclass of starlike functions", 대한수학회지, 58(5), pp.1147~1180 (2021), 대한수학회[DOI]
- S. A. Halim, "Applications of certain functions associated with lemniscate Bernoulli", J. Indones. Math. Soc, 18(2), pp.93~99 (2012)
- R. Kanaga, "Starlikeness for certain close-to-star functions", Hacet. J. Math. Stat, 50(2), pp.414~432 (2021)
- K. Khatter, "Starlike functions associated with exponential function and the lemniscate of Bernoulli", RACSAM, 113(1), pp.233~253 (2019)[DOI]
- S. Kumar, "A subclass of starlike functions associated with a rational function", Southeast Asian Bull. Math, 40(2), pp.199~212 (2016)
- S. Kumar, "Sufficient conditions for starlike functions associated with the lemniscate of Bernoulli", J. Inequal. Appl, 2013, pp.176~ (2013)
- S. K. Lee, "Radius of starlikeness for classes of analytic functions", Bull. Malays. Math. Sci. Soc, 43(6), pp.4469~4493 (2020)
- W. C. Ma, "A unified treatment of some special classes of univalent functions, in Proceedings of the Conference on Complex Analysis (Tianjin, 1992)", Conf. Proc. Lecture Notes Anal., I, Int. Press (1992)
- S. Madhumitha, "Radius of starlikeness of certain analytic functions", RACSAM, 115(4), pp.184~ (2021)[DOI]
- R. Mendiratta, "On a subclass of strongly starlike functions associated with exponential function", Bull. Malays. Math. Sci. Soc, 38(1), pp.365~386 (2015)
- S. S. Miller, "Differential Subordinations, Theory and Applications, Series of Monographs and Textbooks in Pure and Applied Mathematics, Vol. 225" (2000), Marcel Dekker Inc
- J. S. Ratti, "The radius of univalence of certain analytic functions", Math. Z, 107, pp.241~248 (1968)
- V. Ravichandran, "Radius of convexity and radius of starlikeness for some classes of analytic functions", Complex Variables Theory Appl, 33(1-4), pp.265~280 (1997)
- M. Raza, "Upper bound of the third Hankel determinant for a class of analytic functions related with lemniscate of Bernoulli", J. Inequal. Appl, 2013, pp.412~ (2013)
- A. Sebastian, "Radius of starlikeness of certain analytic functions", Math. Slovaca, 71(1), pp.83~104 (2021)
- G. M. Shah, "On the univalence of some analytic functions", Pacific J. Math, 43, pp.239~250 (1972)
- K. Sharma, "Starlike functions associated with a cardioid", Afr. Mat, 27(5-6), pp.923~939 (2016)
- H. M. Srivastava, "Upper Bound of the Third Hankel Determinant for a Subclass of Close-to-Convex Functions Associated with the Lemniscate of Bernoulli", Mathematics, 7(9), pp.848~ (2019)[DOI]
- J. Sok´o l, "On some subclass of strongly starlike functions", Demonstratio Math, 31(1), pp.81~86 (1998)
- J. Sok´o l, "Radius problems in the class SL∗", Appl. Math. Comput, 214(2), pp.569~573 (2009)
- Janusz Sokol, "Coffcient Estimates in a Class of Strongly Starlike Functions", Kyungpook Mathematical Journal, 49(2), pp.349~353 (2009), 경북대학교 자연과학대학 수학과
- J. Sok´o l, "Radius of convexity of some subclasses of strongly starlike functions, Zeszyty Nauk", Politech Rzeszowskiej Mat, 19, pp.101~105 (1996)
- J. Sok´o, "Further results on a class of starlike functions related to the Bernoulli lemniscate", Houston J. Math, 44(1), pp.83~95 (2018)
- L. A. Wani, "Radius problems for functions associated with a nephroid domain", RACSAM, 114(4), pp.178~ (2020)[DOI]
